Mr. Brahmesh


Q: Hello doctor ! im brahmesh. 20 years old. i've been using corex and corex -D rarely since i was 16. when i was 19 i stopped and started again after a 6 months period taking 1 or 2 100ml bottles per day or day after two or three days. last five six months im having shivering, stomach ulcer and back pain my body is very very weak. my chest is going in. even my bones starts to pain. im out of mind i think too much and i advice others in their problems. cant sleep at night. sometimes i think "when will i die ?" and lot more. i dont know what is the problem that im having may be you could help me through this ?


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I'm suffering from pain in the lower abdomen and sometimes it goes all the way to my back and thigh but only on the l...

Q: Hi I had a medical termination almost 10 weeks ago and have still not had a period. The termination period wasn't th...

Q: Hello i had my last periods on 15 september i had unprotected sex with my boyfriend but he did not ejaculated in me,i...

Q: How do I get a circumcision when my GP says it's non threatening so I don't need one?

Q: Is it safe to masturbate while recovering from a concussion?


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon